# SDR USAA980313

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Part time: 33,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CX-1 CHECK VISUAL AND EDDY CURRENT INSPECTION FOUND A .25 INCH CRACK IN AFT CARGO DOOR SKIN AT THE AFT UPPER CORNER FOR HANDLE.  INSTALLED DOUBLER PR SRM 52-00-01 FIG 202.  (M)
